# SDR 06007

- Difficulty date: February 8, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 90,886 hours, 22,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 22824
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHT WILL NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY ON UPPER DECK.  OPS CHECK GOOD IAW BOEING 747 M/M 33-51-07.
